# SDR CALA2021032200359

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516151
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0553 FLOOR SUPPORT BETWEEN BS365 AND BS377 RBL 61 HAS CORROSION REF HAECO GSO NR 9281272 REMOVED CORROSION FROM FITTING IAW B757-300 SRM 51-10-02. ORIGIN AL THICKNESS .100", REMOVED .022", LEAVING A REMAINING THICKNESS OF .078". FOUND TO BE OUT OF LIMITS IAW B757-300 SRM 53-00-51. REMOVED AND REPLACED FITTING IAW BOEING DWG 141N5161 REV B AND B 757-300 SRM 51-40-02 REF HAECO GSO NR 9281272 HAECO GSO MECH V932840 INSP QC418 V901877
